# SDR UALA2009031200769

- Difficulty date: March 9, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 37,341 hours, 10,501 cycles
- Engine: Pwa PW4056
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CHORD UPPER FLANGE CRACKED 2 INCHES AT WS 304.  ASSEMBLED REPAIR PIECES AND INSTALLED RIB WITH REVISED EVA UA-EVA-72388A.  ACCMP'D RIB INSP.
